# SDR UPS04243062

- Difficulty date: August 17, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Ob Midflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT OB MIDFLAP T-EDGE WEDGE UPPER SKIN DISBOND 45 INCHES IB OF OB EDGE.  DAMAGE REPAIRED IAW SRM 51-40-5
